MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø50 NO-HOLE; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø50 NO-HOLE; CEMENTLESS ACETABULAR CUP
Model Number 01.32.150SH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 march 2022: lot 2106822: (b)(4) items manufactured and released on 27-july-2021.Expiration date: 2026-07-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.2108135.Batch review performed on 08 march 2022: lot 2108135: (b)(4) items manufactured and released on 03-aug-2021.Expiration date: 2026-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event.Additional implant involved: stem: quadra-p 01.12.254 quadra-p short neck std stem size 4 (k192827) lot.2004666.Batch review performed on 08 march 2022: lot 2004666: (b)(4) items manufactured and released on 10-sept-2020.Expiration date: 2025-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.2105978.Batch review performed on 08 march 2022: lot 2105978: (b)(4) items manufactured and released on 09-sept-2021.Expiration date: 2026-08-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event.
 
Event or Problem Description
At 4 months from primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø50 NO-HOLE
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13947487
Report Number3005180920-2022-00207
Device Sequence Number4309368
Product Code LPH
UDI-Device Identifier07630030810787
UDI-Public07630030810787
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2026
Device Model Number01.32.150SH
Device Catalogue Number01.32.150SH
Device Lot Number2106822
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Initial Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale